# SDR DALA2025091506761

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 32,479 hours, 12,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7872705) EXIT SIGN AT ROW 20ABC AND EXTERIOR AFT 2 EMERGENCY DOOR LIGHTS INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1670 REF B737 AMM 33-51. CHECKS GOOD.
